# SDR UALA2012030501397

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 45,846 hours, 18,206 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE LOOP A FAULT DISPLAYED ON ECAM INTERMITTANTLY ENG 2, LOOP A INOP.  INOP'D PER MEL.  REPAIRED DAMAGE TO OUTER JACKET PER AMM.  WORKED WITH MT26-001, ACCOMPLISHED HARNESSES CHECK AND FOUND COUPLE OF HARNESSES DAMAGED.  ALSO REMOVED PLUGS AT JUNCTION BOX STILL GOT SHORT TO GN - AT PIN J ON 2WD2.  REMOVED ACCESS PANEL TO GET TO 450VT FOR T-S. RPL-  :REF WDM 26-12-06- RPL WIRES 276 & 277 BET 450VT2 A&C AND 458VC2 1&2.  FIRE TESTS GOOD.  RAN ENGINE, CREATED NEW PFR, NO FDU FAULTS.  RPLC'D WIRES WERE CHAFFED AND SHORTING TO GROUND.
